Inventiones mathematicae

, Volume 73, Issue 3, pp 383–411

Automorphisms of Enriques surfaces

  • W. Barth
  • C. Peters
Article

DOI: 10.1007/BF01388435

Cite this article as:
Barth, W. & Peters, C. Invent Math (1983) 73: 383. doi:10.1007/BF01388435

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • W. Barth
    • 1
  • C. Peters
    • 2
  1. 1.Mathematisches Institut der UniversitätErlangenGermany
  2. 2.Mathematisch Instituut RijksuniversiteitLeidenThe Netherlands

Personalised recommendations